Applications of the Lefschetz Number to Digital Images


Ege O. , KARACA İ.

BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, vol.21, no.5, pp.823-839, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 5
  • Publication Date: 2014
  • Title of Journal : BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
  • Page Numbers: pp.823-839
  • Keywords: Digital image, the Lefschetz Fixed Point Theorem, the Euler Characteristic, Lefschetz number

Abstract

The goal of this paper is to develop some applications of the Lefschetz fixed point theorem to digital images. We also deal with relative and reduced Lefschetz fixed point theorem for digital complexes. We give some examples related to the topic. We calculate the degree of the antipodal map for sphere-like digital images using fixed point properties.